Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Dimension of a minimal nilpotent orbit


Author: Weiqiang Wang
Journal: Proc. Amer. Math. Soc. 127 (1999), 935-936
MSC (1991): Primary 22E10; Secondary 17B20
DOI: https://doi.org/10.1090/S0002-9939-99-04946-1
MathSciNet review: 1610801
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the dimension of the minimal nilpotent coadjoint orbit for a complex simple Lie algebra is equal to twice the dual Coxeter number minus two.


References [Enhancements On Off] (What's this?)

  • [CM] D.H. Collingwood and W.M. McGovern, Nilpotent orbits in semisimple Lie algebras, Van Nostrand Reinhold Math. Series, 1992. MR 94j:17001
  • [K] V.G. Kac, Infinite-dimensional Lie algebras, Third edition, Cambridge University Press, 1990. MR 92k:17038
  • [KW] V.G. Kac and W. Wang, Vertex operator superalgebras and their representations, Contemporary Mathematics, vol. 175, (1994) 161-191. MR 95k:17040
  • [W] W. Wang, Representations of vertex operator algebras and superalgebras, Massachusetts Institute of Technology Ph.D. thesis, 1995.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 22E10, 17B20

Retrieve articles in all journals with MSC (1991): 22E10, 17B20


Additional Information

Weiqiang Wang
Affiliation: Max-Planck Institut für Mathematik, 53225 Bonn, Germany
Address at time of publication: Department of Mathematics, Yale University, New Haven, Connecticut 06520
Email: wqwang@math.yale.edu

DOI: https://doi.org/10.1090/S0002-9939-99-04946-1
Received by editor(s): July 7, 1997
Communicated by: Roe Goodman
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society